# SDR DALA2022060103859

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 76,713 hours, 18,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 SEAT 4C AFT AISLE EMERGENCY LIGHT ASSY BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 4C AFT AISLE EMERGENCY LIGHT ASSY PER B757 AMM 33-51. OPS NML. (8676473)
